You are logged in as an event manager. This page is cached for performance until Wed, 08 Dec 2021 15:31:22 GMT. Preview latest contents by clicking Refresh.
Logout

Hawke Robinson

President, CEO, Founder, President
RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC
Participates in 10 items
Accessibility Advocate for Spocon (2016-2017). Founder of the RPG Research Project (2004), the Wheelchair Friendly RPG Trailer (2016), & President of RPG Therapeutics LLC (2014), Hawke Enterprising d.b.a., and Dev 2 Dev Portal LLC (2002).. Registered with the Washington State Department of Health as a Recreational Therapist. Background in Therapeutic Recreation, Recreation Therapy, Role-playing games research, RPG education, RPG therapy, professional photography, automotive technology, and more. Founder of Other Minds Magazine (2005), The Ea Tolkien Society (an official Smial of the U.K. Tolkien Society), Tolkien Moot (2005), and Middle-earth Talk Radio.  2002 Global Information Assurance Certified Incident Handler (GIAC GCIH), published by the SANS Institute (2003), decades-long professional background in Computer Science (CS), Information Security (InfoSec), & Information Technology (IT) (CTO/CIO), including working for Fortune 500 companies. Much more information available here:
http://www.rpgresearch.com/about/staff/hawke-robinson
 http://www.hawkenterprising.com
http://www.rpgresearch.com
http://www.rpgtherapeutics.com
http://www.rpgtrailer.com
http://www.othermindsmagazine.com

Seattle Children's Hospital - Use of RPGs as Intervention Modalities to Achieve Educational & Therapeutic Goals for Clients, from the Therapeutic Recreation Perspective
Eastern Washington University - Use of RPGs for Treatment of Brain Injury
SANS Institute - https://www.sans.org/security-resources/malwarefaq/pptp-vpn
Hacker Culture - http://www.techtalkhawke.com/documents/todays-hacker-culture-developing-innovators-or.pdf/view
 

Sessions in which Hawke Robinson participates

Friday 11 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
2:00 PM
2:00 PM
Cultivating a Longterm Gaming Group
1 hour, 2:00 PM - 3:00 PM

- Suite C, Spok Falls Ballroom

Panel

John Welker, Spocon Staff (Participant)

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

Chris Bruscas (Participant)

3:00 PM
3:00 PM
RPG Trailer Tour
2 hours, 3:00 PM - 5:00 PM

- RPG Trailer

Talk

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

5:00 PM
5:00 PM
Opening Ceremonies
1 hour 30 minutes, 5:00 PM - 6:30 PM

- Salon V

Large Programming

Daniel Moberg, SpoCon (Moderator)

Kat Richardson (Participant)

Betsy Mott, The Corner Door (Participant)

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

Mason Williams, Spocon Staff (Participant)

Kurt Perrigo (Participant)

Carol Lalicker, SpoCon (Participant)

Howard Lalicker, SpoCon (Participant)

Deby Fredericks, SpoCon (Participant)

Saturday 12 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
11:00 AM
11:00 AM
RPG Trailer Tour
1 hour, 11:00 AM - 12:00 PM

- RPG Trailer

Talk

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

1:30 PM
1:30 PM
Role Playing as Therapy
1 hour, 1:30 PM - 2:30 PM

- Suite C, Spok Falls Ballroom

Panel

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

John Welker, Spocon Staff (Participant)

Gail Glass (Participant)

3:00 PM
3:00 PM
RPG Trailer Tour
4 hours, 3:00 PM - 7:00 PM

- RPG Trailer

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

7:00 PM
7:00 PM
The One Ring/Loremaster Demonstration Game
4 hours, 7:00 PM - 11:00 PM

- RPG Trailer

Special Game

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

Sunday 13 August, 2017

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
9:00 AM
9:00 AM
Psychology of Gamers and Hackers
1 hour, 9:00 AM - 10:00 AM

- Suite C, Spok Falls Ballroom

Panel

Mark Rounds, Univerisity of Idaho (Participant)

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

10:30 AM
10:30 AM
Retro Gaming, Then and Now
1 hour, 10:30 AM - 11:30 AM

- Suite C, Spok Falls Ballroom

Panel

T. J. Stinson, Epic Gaming (Participant)

Sarah Stinson, Epic Gaming (Participant)

John Welker, Spocon Staff (Participant)

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

1:30 PM
1:30 PM
Closing Ceremonies
1 hour, 1:30 PM - 2:30 PM

- Salon V

Large Programming

Michelle Brumley, SpoCon (Participant)

Deby Fredericks, SpoCon (Participant)

Daniel Moberg, SpoCon (Participant)

George Neal, Spocon Staff (Participant)

Kurt Perrigo (Participant)

Hawke Robinson, RPG Research, RPG Therapeutics LLC, Eä Tolkien Society, Dev 2 Dev Portal LLC (Participant)

Mason Williams, Spocon Staff (Participant)